# SDR 00FDEA00218

- Difficulty date: April 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MECHANICAL DAMAGE TO FRAME BS 1110, STR 27 LT.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-40-3, 7075T6.063 M NR 269280.
